# SDR C2XA95IA040

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 12012347001
- Condition: Broken
- Location: Lt Gear Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2522 - PILOT REPORTED THAT WHEN THE GEAR WAS RETRACTED, THE LEFT MAIN GEAR DOOR REMAINED OPEN.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN GEAR FORWARD INBOARD DOOR LATCH.  THE GEAR DOOR WAS SATISFACTORILY OPERATIONAL TESTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
